Journal of Statistical Theory and Applications

Volume 13, Issue 1, March 2014, Pages 27 - 37

Stochastic Comparisons of Residual Entropy of Order Statistics and Some Characterization Results

Authors
Ramesh C. Gupta, H.C. Taneja, Richa Thapliyal
Corresponding Author
Ramesh C. Gupta
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.1.3How to use a DOI?
Keywords
Order statistics, Residual entropy, Hazard rate, Past entropy, Stochastic comparisons, Characterization results
Abstract
In this paper, we have presented some results for the residual and past entropies of order statistics. Results on the stochastic comparisons based on residual entropy of order statistics are presented. Characterization results for these dynamic entropies based on the sufficient condition for the uniqueness of the solution of an initial value problem have been considered.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 1
Pages
27 - 37
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ramesh C. Gupta
AU  - H.C. Taneja
AU  - Richa Thapliyal
PY  - 2014
DA  - 2014/03
TI  - Stochastic Comparisons of Residual Entropy of Order Statistics and Some Characterization Results
JO  - Journal of Statistical Theory and Applications
SP  - 27
EP  - 37
VL  - 13
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.1.3
DO  - https://doi.org/10.2991/jsta.2014.13.1.3
ID  - Gupta2014
ER  -